이전페이지 이동
  On Semialgebraic Transformation Groups II    
2003, Vol.6, No.1, Pages 103-110, Myung Jun Choi, Dae Heui Park
 
  Scalar Curvature and Minimal Volumes    
2003, Vol.6, No.1, Pages 99-102, Chanyoung Sung
 
  Maximal Holonomy of Infra-Nilmanifolds with $bfH_7$-Geometry    
2003, Vol.6, No.1, Pages 93-97, Ku Yong Ha
 
  Cayley hypersurface and filiform left symmetric algebra    
2003, Vol.6, No.1, Pages 121-126, Yuncherl Choi
 
  Smooth Characterization of Symplectic $cc P^n$    
2003, Vol.6, No.1, Pages 117-119, Dosang Joe
 
  Weakly Lagrangian and normal embedding of spheres into $Bbb C ^n$    
2003, Vol.6, No.1, Pages 111-116, Seunghun Yi
 
  Two multiplications in infinite braid-permutation group    
2003, Vol.6, No.1, Pages 79-86, Chan-Seok Jeong, Yongjin Song
 
  Dehn fillings on $3$-manifolds    
2003, Vol.6, No.1, Pages 87-91, Sangyop Lee
 
  Energy decay for the wave equations in exterior domains    
2003, Vol.6, No.1, Pages 35-39, Il Hyo Jung
 
  ON REACTION-DIFFUSION EQUATIONS IN POPULATION DYNAMICS    
2003, Vol.6, No.1, Pages 13-17, Inkyung Ahn
 
  Asymptotic study of Navier-Stokes flows    
2003, Vol.6, No.1, Pages 29-33, Sun-Chul Kim
 
  Uniqueness of optimal controls for distributed parameter systems    
2003, Vol.6, No.1, Pages 19-23, Junhong Ha
 
  An epidemic model with external force of infection    
2003, Vol.6, No.1, Pages 1-11, Youngjoon Cha
 
  Controllability for Sobolev type Differential Equations    
2003, Vol.6, No.1, Pages 25-28, Hyo Keun Han
 
  Reduction of modes for the computations of Navier-Stokes equations    
2003, Vol.6, No.1, Pages 51-55, Hyung-Chun Lee
 
  OPTIMAL CONTROL FOR A PARABOLIC SYSTEM MODELLING CHEMOTAXIS    
2003, Vol.6, No.1, Pages 45-49, Sang--Uk Ryu
 
  A Watermarking Scheme based on Lifting Filters    
2003, Vol.6, No.1, Pages 63-69, Dai-Gyoung Kim, Joo-Yoen Lyu
 
  Solving $n$-th Order Ordinary Differential Equations    
2003, Vol.6, No.1, Pages 41-43, Hyun-Min Kim
 
  Scalar boundary integral equation methods for the biharmonic equation    
2003, Vol.6, No.1, Pages 127-133, Youngmok Jeon
 
  Nielsen Numbers on Infra-nilmanifolds    
2003, Vol.6, No.1, Pages 71-78, Seung Won Kim
 
  Recent Progress in Asymptotic Expansion Methods to Identify Small Inclusions    
2003, Vol.6, No.1, Pages 57-61, Hyeonbae Kang
 
PC버전
Information Center for Mathematical Sciences KAIST
305-701 대전광역시 유성구 대학로 291 (구성동373-1)
한국과학기술원(KAIST) 수리과학정보센터
전화 042-350-8195~6 / 팩스 042-350-5722
e-mail : mathnet@mathnet.or.kr
Copyright (C) 2011. ICMS All Rights Reserved.